How about these...(just some things I have noticed since moving my employment to a more acute setting with "newer" nurses on staff)
The plastic graph on Tegaderm or OpSite is to be REMOVED once it is on the patient...(leaves a nice sharp edge...)
There is a REASON for the blue line on ABD dressing pads...lets you know which is the "Up" side...
When working the ER, and an obviously intoxicated patient comes in with, say, a laceration, it isn't a good idea to put him in a wheelchair, in an examining room, with a compress on the cut, and tell him that the EP will be with him in a minute. He will a) become very agitated, b) end up UNDER the examining table, or c) pass out, thus blocking the door to the TEENSY little exam room.
And my favourite from the other week:
"Breakthrough pain" analgesia such as Morphine is intended to be a ONE DOSE thing. If pt. is still exhibiting pain behaviours such as thrashing around, talking incoherently etc. he is probably HALLUCINATING from the three extra doses you gave him in two hours...(That one WASN'T a new grad..she has been a nurse for 8 years...Scary!!)
Hope those were somewhat of what you were looking for!!